# SDR AALA201607299017

- Difficulty date: July 13, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 114193637
- Part serial: S9002B14
- Condition: Worn
- Location: Rt Mlg
- Part time: 42,488 hours, 25,667 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT MLG RETRACTION ACTUATOR PIN WORN.  REPLACED PIN IAW AMM 32-31-45-400-001-A.
